Tornadoes · United States · Georgia · 2019
EF1 tornado, Milner Xrds to Orchard Hill, Georgia, April 14, 2019
From Milner Xrds to Orchard Hill, this EF1 tornado ran 4.3 miles across Lamar and Spalding counties on April 14, 2019, touching down at 11:45 AM EDT and reaching 150 yards wide. It killed nobody, and did $220,000 of property damage.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mph
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mphthis tornado
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF1
- Date
- April 14, 2019
- Touchdown
- 11:45 AM EDT (15:45 UTC)
- Lifted
- 11:54 AM EDT (15:54 UTC)
- On the ground
- 9 minutes
- Path length
- 4.3 miles (7.0 km)
- Path width
- 150 yards (137 m)
- Deaths
- 0
- Injuries
- 0
- Property damage
- $220,000
- Counties
- Lamar and Spalding counties
- Touchdown point
- 33.138, -84.184
- Lift-off point
- 33.192, -84.147
- Record number
- 1904140945-01
The damage survey
3 damage points were recorded along this path by NWS FFC, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 90 mph.
- over 50 trees uprooted/snapped on the golf course
Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.
What the Weather Service recorded
A surface low and associated cold front swept through the region ahead of a deep upper-level trough. Moderate instability and strong shear, combined with the vigorous mid and upper-level dynamics to produce scattered reports of damaging thunderstorm winds and isolated tornadoes.
A National Weather Service survey determined that an EF0 tornado with maximum wind speeds 75 mph and a maximum path width of 75 yards touched down in western Lamar County just north of Highway 18 and west of Five Points Road. The short-lived tornado moved northeast crossing Five Points Road and snapping or uprooting several trees before dissipating south of Grove Street. No injuries were reported. [04/14/19: Tornado #3, County #1/1, EF-0, Lamar, 2019:023].
A National Weather Service survey determined that an EF1 tornado with maximum wind speeds 90 mph and a maximum path width of 150 yards touched down in northern Lamar County near the intersection of Weldon Lake Road and Silver Dollar Road, snapping several trees. The tornado moved northeast along Weldon Lake Road snapping or uprooting more trees. As the tornado crossed Evans Road, numerous trees were downed with one falling onto a carport attached to a home. The house next door had damage to shingles on its roof. The tornado continued northeast, intensifying as it reached the Morgan Dairy Golf Course and crossed Morgan Dairy Road. Over 50 trees were downed on the golf course and numerous others were downed along Morgan Dairy Road. Continuing northeast, the tornado crossed McKneely Road downing numerous trees and power lines before weakening and crossing into Spalding County near Brown Road. No injuries were reported. [04/14/19: Tornado #4, County #1/2, EF-1, Lamar, 2019:024].
A National Weather Service survey determined that an EF0 tornado with maximum wind speeds 75 mph and a maximum path width of 150 yards moved northeast out of Lamar County into southeast Spalding County near Brown Road. The tornado snapped or uprooted a few trees as it crossed Swint Road and Ellis Dairy Road before dissipating west of Barnesville Road and south of Rehoboth Baptism Branch. No injuries were reported. [04/14/19: Tornado #4, County #2/2, EF-0, Spalding, 2019:024].
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the tornado touched down at Apr 14, 11:31 AM EDT, 14 minutes earlier.
Area forecast discussion, Apr 14, 11:31 AM EDT, 14 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1131 AM EDT Sun Apr 14 2019 .UPDATE... Updated afternoon pops to hold onto a slower propagation of the initial band of storms. Hi-res solutions of the HRRR and Nam Nest are consistently having some convective redevelopment across portions of north GA this afternoon closer to the actual front and east of trough axis so while this initial round has damaging wind and brief tornado threats, the afternoon could still have damaging wind and perhaps hail threats with steepening lapse rates. Don't let your guard down after this first pre-frontal wave. Previous discussion follows... Baker && .PREV DISCUSSION... /Issued 730 AM EDT Sun Apr 14 2019/ SHORT TERM /Today through Monday/... Very active day expected for the CWFA as the potential for severe weather remains high across the area. Pre-frontal trough/squall line is currently moving across western Alabama. This line will continue eastward through the overnight and early morning hours and should begin approaching the AL/GA state line right around 12Z. The hi-res models have been very consistent run to run with the timing of this system for the past 24 hours. Yesterday, there were some hints in the models that as the initial line approached GA, some weakening was possible with additional strong/severe convection firing up along the actual cold front during the late morning/afternoon. Today's runs of the HRRR and local WRF, continue to show this trend. However, individual cells out ahead of the line will have to be watched very closely. Winds aloft remain impressive today with a 60kt 850mb jet moving across as the front/squall line moves across. With temps near 80 degrees and dewpoints in the mid/upper 60s, plenty of surface instability will be available. The best mid level lapse rates are across northern GA, with more marginal values mainly south of Interstate 20. In addition, this is a very dynamic system aloft. The combination of all of these ingredients lead to the high potential for severe weather across the entire CWFA today. The primary weather hazard will be damaging wind gusts in excess of 60mph. Even the 06Z sounding is showing close to 1000 j/kg of DCAPE. With mid level lapse rates between 6-6.5 C/km across the northern CWFA, large hail is also possible. An isolated tornado is also not out of the question as decent shear will also be present. Locally heavy rainfall will also be likely, with widespread 1" to 2". Locally higher amounts possible. The gradient has tightened head of the cold front. Do think that the highest elevations will have the best chances for achieving the sustained/gust potential for criteria. Outside of the mountains, values will be a bit more marginal. However, even sub wind advisory winds will bring down trees with wet soils. No changes expected for the NPW. The line of shra/tsra should clear the CWFA by the early evening. High pressure will build in behind the frontal boundary. Near or slightly below normal temps expected for tonight and Monday. NListemaa LONG TERM /Monday Night through Saturday/... Extended forecast starts with high pressure over the area, lasting through mid week. Next system moves in late Thursday, and have backed off pops Wednesday given the slightly later model solutions. Strong frontal system looks well organized and brings the next chance for severe storms. SPC already highlighting the area for Day 6 and 7 severe threat risk, and so this system will certainly be the forecast concern through the latter half of the week. A secondary wave swings through the long-wave trough Friday night into Saturday, keeping chance pops in the forecast. High pressure returns to the state late Saturday. Saturday, expect the coolest temperatures for the week, with highs only in the 60s, and lows largely in the mid to upper 40s by Sunday morning. 31 && .AVIATION... 12Z Update... Line of convection is poised to move through during the first few hours of the TAF period. The hi-res models have been very consistent with the timing of the convective line. After the main line of convection, do expect sct shra/isold tsra for the remainder of the afternoon as the upper level system moves through. Not confident on CIGS behind the line, but BKN MVFR seems reasonable. VFR CIGS expected towards 12Z MON. Winds should shift to the SW behind the front/convective line and remain gusty. //ATL Confidence...12Z Update... High confidence on timing of convective line. Med-high confidence on CIGS behind the line. Otherwise, high confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 76 45 67 45 / 100 60 0 0 Atlanta 76 45 66 49 / 100 30 0 0 Blairsville 71 38 60 41 / 100 50 5 0 Cartersville 78 42 65 44 / 100 20 0 0 Columbus 79 47 70 49 / 100 20 0 0 Gainesville 74 43 64 46 / 100 60 0 0 Macon 79 47 70 46 / 100 40 0 0 Rome 77 42 66 44 / 90 30 0 0 Peachtree City 78 43 68 44 / 100 20 0 0 Vidalia 83 51 71 50 / 70 40 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 10 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Tornado Watch until 2 PM EDT this afternoon for the following zones: Banks...Barrow...Bartow...Bibb...Bleckley...Butts... Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb... Coweta...Crawford...Crisp...Dawson...DeKalb...Dooly...Douglas... Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon... Gwinnett...Hall...Haralson...Harris...Heard...Henry...Houston... Jackson...Jasper...Jones...Lamar...Lumpkin...Macon...Marion... Meriwether...Monroe...Morgan...Murray...Muscogee...Newton... North Fulton...Oconee...Paulding...Peach...Pickens...Pike... Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton... Spalding...Stewart...Sumter...Talbot...Taylor...Towns...Troup... Twiggs...Union...Upson...Walton...Webster...White...Wilcox. && SHORT TERM...NListemaa/Baker LONG TERM....31 AVIATION...NListemaa
Hazardous weather outlook, Apr 14, 3:58 AM EDT, 7 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 358 AM EDT Sun Apr 14 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150800- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 358 AM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered severe storms are expected today as a strong storm system moves across the state. Damaging winds and a few tornadoes can be expected. The threat for severe weather will end this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Another front will move across the state Thursday and Friday bringing another chance of thunderstorms to the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for today and tonight across north and central Georgia.
In the hours before
Local storm report, Apr 14, 11:01 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 AM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM TSTM WND DMG 3 NE NEW GEORGIA 33.85N 84.86W
04/14/2019 PAULDING GA EMERGENCY MNGR
REPORT OF A TREE ON THE ROADWAY AT THE INTERSECTION OF
MARSHALL FULLER ROAD AND VILLA RICA HWY (61).
&&
EVENT NUMBER FFC1900142
JKINGSpecial weather statement, Apr 14, 11:09 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1109 AM EDT Sun Apr 14 2019
GAZ052-053-066-067-078-141545-
Harris GA-Coweta GA-Troup GA-Heard GA-Meriwether GA-
1109 AM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS...
SOUTHWESTERN COWETA...TROUP...HEARD AND NORTHWESTERN MERIWETHER
COUNTIES UNTIL 1145 AM EDT...
At 1109 AM EDT...a line of strong thunderstorms was along a line
extending from near Glenn to near Sturkie...and moving northeast at
50 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Newnan, LaGrange, Franklin, West Point, Hogansville, Grantville,
Luthersville, Moreland, Sharpsburg, Lone Oak, East Newnan, Corinth,
Mountville, Cannonville, Louise, Piedmont Heights, Harrisonville,
Hillcrest, Big Springs and Wares Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3333 8516 3338 8462 3288 8496 3283 8517
3285 8515 3286 8519 3319 8525
TIME...MOT...LOC 1509Z 229DEG 45KT 3311 8518 3283 8544
WIND...50MPHSpecial weather statement, Apr 14, 11:11 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1111 AM EDT Sun Apr 14 2019
GAZ006-008-009-015-141545-
Union GA-Towns GA-Lumpkin GA-Fannin GA-
1111 AM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR UNION...WESTERN TOWNS...
NORTHWESTERN LUMPKIN AND SOUTHEASTERN FANNIN COUNTIES UNTIL 1145 AM
EDT...
At 1111 AM EDT...a strong thunderstorm was over Camp Merrill, or 10
miles northwest of Dahlonega...moving northeast at 55 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Hiawassee, Blairsville, Young Harris, Suches, Camp Merrill, Brasstown
Bald, Gumlog, Woods Hole Shelter, Springer Mountain Shelter, Owltown,
Vogel State Park, Track Rock, Stover Creek Shelter, Hawk Mountain
Shelter, Macedonia, Nimblewill, Blood Mountain Shelter, Alexanders
Mill, Gaddistown and Gooch Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3494 8367 3454 8411 3458 8419 3461 8419
3465 8420 3499 8400 3499 8376
TIME...MOT...LOC 1511Z 213DEG 47KT 3462 8414
WIND...50MPHLocal storm report, Apr 14, 11:24 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1124 AM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM TSTM WND DMG OLIVE BRANCH 32.67N 84.61W
04/14/2019 TALBOT GA EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN IN THE O'NEAL AREA
ALONG HWY 208/HWY 315.
&&
EVENT NUMBER FFC1900143
KINGLocal storm report, Apr 14, 11:27 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1127 AM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 AM TSTM WND DMG 2 N UPATOI 32.58N 84.74W
04/14/2019 HARRIS GA TRAINED SPOTTER
REPORT OF MULTIPLE TREES DOWN ON BOYD BRANCH DRIVE IN
UPATOI, GA.
&&
EVENT NUMBER FFC1900144
JKINGSpecial weather statement, Apr 14, 11:32 AM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1132 AM EDT Sun Apr 14 2019
GAZ020-021-031>033-042>044-053-054-141600-
Fayette GA-North Fulton GA-Douglas GA-Cobb GA-Cherokee GA-Coweta GA-
Bartow GA-Carroll GA-Paulding GA-South Fulton GA-
1132 AM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...NORTH
FULTON...DOUGLAS...COBB...SOUTHERN CHEROKEE...NORTHERN COWETA...
SOUTHEASTERN BARTOW...EASTERN CARROLL...SOUTHEASTERN PAULDING AND
SOUTH FULTON COUNTIES UNTIL noon EDT...
At 1132 AM EDT...a line of strong thunderstorms was along a line
extending from Kennesaw State University to near Arnco-Sargent...and
moving northeast at 45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Atlanta, Marietta, Newnan, Douglasville, Canton, Fayetteville, Sandy
Springs, Roswell, Alpharetta, Smyrna, Peachtree City, East Point,
Kennesaw, Woodstock, Acworth, Union City, College Park, Powder
Springs, Fairburn and Holly Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3415 8470 3436 8429 3340 8450 3335 8493
TIME...MOT...LOC 1532Z 217DEG 39KT 3406 8460 3341 8483
WIND...50MPHThe air that afternoon
The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.
Peachtre/Fal Fld, GA (KFFC), 12:00Z
3.8 hours before the tornado, 39 km from the path. April 14, 2019.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -28 J/kg
- Surface CAPE
- 559 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.4
- 0-3 km lapse rate
- 6.3 K/km
Peachtre/Fal Fld, GA (KFFC), 00:00Z
8.2 hours after it, 39 km from the path. April 15, 2019.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -27 J/kg
- Surface CAPE
- 432 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
- 0-3 km lapse rate
- 6.3 K/km
The surface observations
Spalding (6A2), 12 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 00:00 UTC |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Atlanta radar (KFFC), 43 km away, was scanning. The volume nearest the touchdown began at 15:47 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
This ground now
The live radar over the trackEvery 2019 tornado in GeorgiaEvery tornado in Georgia since 1950Warnings in force in Georgia nowThe forecast where you are
The other tornadoes of April 14, 2019
33 more were confirmed in the United States that day.
| Date | Time | Rating | Where | Path (mi) | Width (yd) | Deaths | Injuries | Damage |
|---|---|---|---|---|---|---|---|---|
| April 14 | 1:26 AM CDT | EF0 | Hale, AL | 8.7 | 220 | |||
| April 14 | 1:35 AM CDT | EF1 | Colbert, AL | 1.1 | 70 | |||
| April 14 | 2:20 AM CDT | EF1 | Tuscaloosa, AL | 3.5 | 475 | |||
| April 14 | 2:50 AM CDT | EF1 | Jackson, MS | 1.8 | 75 | |||
| April 14 | 2:56 AM CDT | EF0 | Jackson, MS | 2.1 | 30 | |||
| April 14 | 3:21 AM CDT | EF0 | Perry, AL | 6.7 | 400 | |||
| April 14 | 4:05 AM CDT | EF0 | Shelby, AL | 6.5 | 600 | |||
| April 14 | 4:14 AM CDT | EF0 | Shelby, AL | 3.0 | 125 | |||
| April 14 | 6:28 AM CDT | EF1 | Etowah, AL | 3.8 | 95 | |||
| April 14 | 6:50 AM CDT | EF0 | Pike, AL | 1.0 | 150 | |||
| April 14 | 6:53 AM CDT | EF0 | Crenshaw, AL | 2.6 | 70 | $20,000 | ||
| April 14 | 7:10 AM CDT | EF1 | Pike, AL | 2.8 | 300 | |||
| April 14 | 9:14 AM CDT | EF0 | Muscogee, AL to GA | 3.2 | 50 | $150,000 | ||
| April 14 | 10:46 AM EDT | EF0 | Muscogee, GA | 8.4 | 100 | $135,000 | ||
| April 14 | 11:39 AM EDT | EF0 | Lamar, GA | 1.1 | 75 | $10,000 | ||
| April 14 | 2:43 PM EDT | EF1 | Colquitt, GA | 5.0 | 180 | $100,000 | ||
| April 14 | 3:12 PM EDT | EF0 | Clark, OH | 2.7 | 80 | $45,000 | ||
| April 14 | 4:42 PM EDT | EF2 | Richland, OH | 17.0 | 800 | 5 | $500,000 | |
| April 14 | 5:15 PM EDT | EF0 | Stark, OH | 3.6 | 50 | $60,000 | ||
| April 14 | 5:49 PM EDT | EF0 | Tuscarawas, OH | 0.5 | 75 | |||
| April 14 | 6:48 PM EDT | EF0 | Crawford, PA | 0.4 | 100 | $50,000 | ||
| April 14 | 7:43 PM EDT | EF0 | Venango, PA | 1.2 | 100 | |||
| April 14 | 7:53 PM EDT | EF0 | Venango, PA | 1.0 | 75 | |||
| April 14 | 8:20 PM EDT | EF2 | Warren, PA | 18.0 | 400 | $1.0 million | ||
| April 14 | 8:51 PM EDT | EF1 | Greenville, SC | 1.6 | 200 | |||
| April 14 | 8:53 PM EDT | EF0 | Hart, GA | 2.9 | 100 | $50,000 | ||
| April 14 | 10:03 PM EDT | EF1 | Greenville, SC | 6.9 | 100 | $150,000 | ||
| April 14 | 12:35 AM EDT | EF1 | Union, PA | 1.4 | 150 | $100,000 | ||
| April 14 | 1:00 AM EDT | EF2 | Columbia, PA | 3.7 | 300 | |||
| April 14 | 1:05 AM EDT | EF1 | Sullivan, PA | 10.4 | 350 | $500,000 | ||
| April 14 | 1:32 AM EDT | EF1 | Broome, NY | 2.1 | 175 | $15,000 | ||
| April 14 | 1:45 AM EDT | EF0 | Lackawanna, PA | 3.2 | 100 | $25,000 | ||
| April 14 | 1:50 AM EDT | EF1 | Susquehanna, PA | 2.4 | 150 | $20,000 |
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.